Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 12 found articles
 
 
  Positive solutions for nonlinear nonhomogeneous Dirichlet problems with concave-convex nonlinearities
 
 
Title: Positive solutions for nonlinear nonhomogeneous Dirichlet problems with concave-convex nonlinearities
Author: Papageorgiou, Nikolaos S.
Winkert, Patrick
Appeared in: Positivity
Paging: Volume 20 (2016) nr. 4 pages 945-979
Year: 2016
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands